Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

SGPT 80, SGOT 56, fatty liver, high uric acid level. How to take care ?

Hello, I m AAAA , 40 yr Male having SGPT 80, SGOT 56, GRADE-I FATTY CHANGE IN LIVER (as per recent USG ). PLEASE ADVISE HOW I SHOULD TAKE CARE OF MY HEALTH. ALSO URIC ACID LEVEL HIGH 8.9. I don t feel any problem due to the above. Whether I should take medicines? My email address is YYYY@YYYY
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
Well , you have got a little elevated liver enzymes and a fatty liver. I would like to know if you are a alcoholic and if so please abstain from alcohol use. But your uric acid levels are high, so i would advise to take a low protein diet and reduce non vegetarian food . You may have to take a few uric acid lowering agents like allopurinol after consulting your physician. A life style modification is the most that is required.
good luck
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor